American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(44.10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Godfrey L. Isaacs. The abscissa of absolute summability of Laplace integrals . Proc. Amer. Math. Soc. 32 (1972) 142-146. MR 0290040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] E. R. Love. Variations on a theme of Widder . Proc. Amer. Math. Soc. 16 (1965) 260-271. MR 0173130.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Geraldine A. Coon and Dorothy L. Bernstein. Some general formulas for double Laplace transformations . Proc. Amer. Math. Soc. 14 (1963) 52-59. MR 0142991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] A. H. Zemanian. On the pole and zero locations of rational Laplace transformations of non-negative functions. II . Proc. Amer. Math. Soc. 12 (1961) 870-874. MR 0136938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1